Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET PEN NEEDLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HTL-STREFA S.A. DROPLET PEN NEEDLE
Model Number
31G X 8MM
Medical Device Problem Code
Dull, Blunt (2407)
Health Effect - Clinical Code
No Information (3190)
Type of Reportable Event
Malfunction
Event or Problem Description
Pharmacist called complaining that the pen needles are blunt and will not penetrate the skin.A few patients have complained, but only one has come into the pharmacy to discuss.
New Search
Submit an Adverse Event Report
Brand Name
DROPLET PEN NEEDLE
Common Device Name
PEN NEEDLE
Manufacturer
(Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL 95-035
MDR Report Key
8314110
Report Number
9613304-2019-00010
Device Sequence Number
53349
Product Code
FMI
UDI-Device Identifier
05907996093052
UDI-Public
(01)05907996093052(17)230501(10)Y58S3
Combination Product (Y/N)
N
PMA/510(K) Number
K143437
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
distributor
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
12/21/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Lay User/Patient
Device Expiration Date
05/01/2023
Device Model Number
31G X 8MM
Device Catalogue Number
8309
Device Lot Number
Y58S3
Was Device Available for Evaluation?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
12/21/2018
Initial Report FDA Received Date
02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1